# SDR IPXA2023080493793

- Difficulty date: July 20, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC502508
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING A/C SIDE O/B FLAP I/B HINGE BRACKET #1 LUG BORE HAS PITTING AT BETWEEN STA XW= -486.403, YW=589.366.REPLACED R/H WING A/C SIDE O/B FLAP I/B HINGE BRACKET BETWEEN STA XW=-486.403, YW=589.366 IAW AMM 57-53-01-400-801. (MINOR)
